Cureus · 2024
Pityriasis Rosea Eruption Following the Administration of Oxford-AstraZeneca Vaccine.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Marghalani Siham, Alghamdi Yara, Albrakati Bakr A, Huwait Hassan F, Mohanna Abdulrahman T
Аннотация
The coronavirus disease 2019 (COVID-19) infection has led to accelerated development and utilization of vaccines to prevent its implications on health. One of these vaccines is a vector-based, Oxford-AstraZeneca Vaccine (AZD1222). Frequently reported side effects are related to host-immune response. While dermatologic manifestation is peculiar in nature and denotes a serious eruption that might defer future vaccination. Herein, we present a case of a medically free 37-year-old female who developed clinical and histological evidence of pityriasis rosea (PR) after administration of a second-dose vaccination of AZD1222. The first dose of vaccination was administered as Pfizer BioNTech COVID-19 mRNA (BNT162b2) vaccine. This case is unique in nature as this patient developed AZD1222-induced PR, while some reports in the literature have linked PR to the BNT162b2 vaccine. This patient continued to receive a booster vaccination with BNT162b2 with no reportable side effects.